BibTeX record: journals/tcs/Silvestri08

download as .bib file

@article{DBLP:journals/tcs/Silvestri08,
  author    = {Francesco Silvestri},
  title     = {On the limits of cache-oblivious rational permutations.},
  journal   = {Theor. Comput. Sci.},
  year      = {2008},
  volume    = {402},
  number    = {2-3},
  pages     = {221--233},
  url       = {http://dx.doi.org/10.1016/j.tcs.2008.04.036},
  doi       = {10.1016/j.tcs.2008.04.036},
  timestamp = {Wed, 03 Sep 2014 02:01:57 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Silvestri08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}